MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS

DEPUY ORTHOPAEDICS INC US PINN MAR +4 10D 32IDX56OD; PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Model Number 1219-32-156
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code Pain (1994)
Date of Event 07/20/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Surgeon reported to bfarm: "inlay dislocation of the right hip after primary cementless depuy hip tep right 01/2017.Now revision of right hip with cup change (müller supporter cup, size 54, 4-times screw-retained, cemented triloc-2- pe cup size 52/32, merete bioball 2xl sleeve 10.5mm, ceramic head ø 32mm) and allogeneic bone graft acetabulum".Doi: (b)(6) 2017.Dor: (b)(6) 2022.Right hip.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthes joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthes joint reconstruction, or its employees caused or contributed to the potential event described in this report.H10 additional narrative: added: b5.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Event or Problem Description
Additional information received: a.Was there any surgical delay? what was the duration of the delay? 168 min due to difficult surgery conditions.B.Was the patient experiencing any adverse symptoms that led to the revision surgery? pain plus rubbing phenomenon right hip.C.Can you please confirm if the liner disassociated from the cup or dislocated from the head? if dislocated from the head, please provide product details of the head liner disassociated from the cup.D.Was there any alleged deficiency to the stem as to why it was revised? if yes, please provide details.Stem was no revised; no allegation against it.Patient dob: 1968.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by depuy synthese joint reconstruction, or its employees that the report constitutes an admission that the product, depuy synthese joint reconstruction, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary, the device associated with this report was received for analysis.Based in the visual examination of the part, the disassociation event could be confirmed.It is evident that the edge of the liner was loaded by the femoral head and patient body weight while implanted, causing the deformation in the rim of the device.Interlock feature edge of the liner denoted four ard tabs sheared off from the liner which is also evidence of the liner having disassociated from the cup.Depuy considers the investigation closed.Should additional information be received, the information will be reviewed, and the investigation will be re-opened as necessary.Device history lot
=
> product description: pinn mar +4 10d (b)(6).Product code: 121932156 lot number: c75837 please provide: 1) quantity manufactured: 40 2) date of manufacture: 08/2016 3) any anomalies or deviations identified in dhr: none 4) expiry date: 07/2021 5) ifu reference: 090200701 rev p device history review
=
> a manufacturing record evaluation was performed for the finished device (121932156/c75837) product and lot numbers, and no non-conformances were identified.Corrected h3.

Brand Name
PINN MAR +4 10D 32IDX56OD
Common Device Name
PINNACLE HIP SYSTEM : HIP POLY ACETABULAR LINERS
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
Manufacturer (Section G)
DEPUY ORTHOPAEDICS, INC. 1818910
700 orthopaedic dr.
warsaw IN 46581 0988
Manufacturer Contact
kate karberg
700 orthopaedic dr.
warsaw, IN 46581-0988
3035526892
MDR Report Key15223723
Report Number1818910-2022-15772
Device Sequence Number14955884
Product Code LPH
UDI-Device Identifier10603295014072
UDI-Public10603295014072
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K001534
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup,Followup,Followup
Report Date (Section B) 08/15/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1219-32-156
Device Catalogue Number121932156
Device Lot NumberC75837
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/27/2022
Supplement Date Received by Manufacturer08/16/2022
11/03/2022
11/17/2022
Initial Report FDA Received Date08/15/2022
Supplement Report FDA Received Date08/17/2022
11/04/2022
11/17/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/31/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CORAIL2 NON COL HO SIZE 14.; DELTA CER HEAD 12/14 32MM +9.; PINN MAR +4 10D 32IDX56OD.; PINNACLE SECTOR II CUP 56MM.
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale